# SDR CALA2017122504595

- Difficulty date: December 25, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 76,558 hours, 29,184 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000002
- Part serial: 7229
- Condition: Failed
- Location: Rt Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLATS FAULT DISPLAYED ON UPPER ECAM SCREEN. EMERGENCY DECLARED. FOUND THE RT WING OTBD ROTARY SLAT ACTUATOR  TORQUE LIMITER TRIPPED.  REMOVED AND REPLACED THE SLAT ACTUATOR IAW AMM 27-84-49. PERFORMED OPS CHECKED AND SLATS MOVED AT A NORMAL RATE WITH NO FAULTS FOUND.  OPS CHECKED GOOD. OK FOR SERVICE.
